# SDR HEEA088637

- Difficulty date: July 21, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N975AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2777
- Aircraft time: 4,747 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 57583XL
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR WILL NOT PICK UP LOAD OR CRANK ENGINE. TO BE SENT TO VENDOR FOR CREDIT.
